Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012 (2012), Article ID 721565, 7 pages
http://dx.doi.org/10.1155/2012/721565
Research Article

Harmonic Suppressed Slot Antennas Using Rectangular/Circular Defected Ground Structures

Wave Propagation and Microwave Measurement Research Laboratory, Department of Electrical Engineering, Amirkabir University of Technology, Tehran 15914, Iran

Received 19 October 2011; Accepted 20 May 2012

Academic Editor: Dalia N. Elshiekh

Copyright © 2012 Mohammad Saeid Ghaffarian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Saeid Ghaffarian, Gholamreza Moradi, and Reza Zaker, “Harmonic Suppressed Slot Antennas Using Rectangular/Circular Defected Ground Structures,” International Journal of Antennas and Propagation, vol. 2012, Article ID 721565, 7 pages, 2012. doi:10.1155/2012/721565